Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 11, NWS Tulsa, OK

March 3, 2008Pittsburg County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 3, 2008, 4:32 AM CST for Pittsburg County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 4:32 AM CST (10:32 UTC)
Expired
Mar 3, 2008, 10:30 AM CST
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 8:00 AM CSTFLASH FLOODCrowder, OKWATER IN A FEW BUILDINGS...INCLUDING THE SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 208 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 713 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
713 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 031033
FFWTSA
OKC121-031630-
/O.NEW.KTSA.FF.W.0011.080303T1032Z-080303T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
432 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1030 AM CST

* AT 428 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH HEAVY RAIN NEAR KIOWA...MOVING NORTHEAST AT 20  
  MPH. RADAR INDICATES THAT 2 INCHES OF RAIN HAS ALREADY FALLEN.     
  ANOTHER 2 INCHES WILL BE POSSIBLE THROUGH 1030 AM CST.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...HAYWOOD...BLANCO...SAVANNA...SCIPIO...MCALESTER...
  ALDERSON...KREBS...HARTSHORNE...INDIANOLA...CROWDER...BLOCKER...
  CANADIAN AND QUINTON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3467 9591 3467 9608 3473 9612 3509 9608
      3516 9599 3515 9590 3520 9582 3519 9574
      3531 9545 3517 9546 3516 9535 3504 9535
      3503 9551 3460 9552 3458 9588
TIME...MOT...LOC 1032Z 227DEG 20KT 3473 9585

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:45 AM CST, 47 minutes earlier.

Area forecast discussion, Mar 3, 3:45 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST MON MAR 3 2008

.DISCUSSION...
THIS MORNING...FRONT HAS PUSHED THROUGH MOST OF THE AREA WITH
WIDESPREAD HEAVY RAIN AND THUNDERSTORMS CONTINUING TO CAUSE
FLOODING PROBLEMS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL AREA OF PRECIP EXPANDING ACROSS NE TEXAS WILL
MOVE INTO SE OKLAHOMA SHORTLY AND BRING ADDITIONAL HEAVY RAIN.
AT LEAST PART OF FLOOD WATCH MAY NEED TO BE EXTENDED...HAVE
DROPPED AREAS NORTH OF I-44 AS HEAVIEST RAIN HAS MOVED OUT AND
ADDITIONAL HEAVY PRECIP REMAINS SOUTH.

TEMPS DROPPING SUBSTANTIALLY BEHIND FRONT WITH SOME GUSTS NEAR 40-
MPH WEST OF TULSA. WIND ADVISORY WILL BE KEPT IN PLACE TIL 12Z BUT
SHOULD SEE A DECREASE IN SPEEDS AFTER THAT. CHANGE TO A MIX OF
PRECIP BY THIS AFTERNOON IN NORTHERN AREAS...FORECAST SOUNDINGS
SUPPORT MORE OF A SLEET SNOW MIX WITH SOME POSSIBILITY OF FZRA
ACROSS NW ARKANSAS. THIS NEEDS TO BE WATCHED THROUGH THE DAY BUT
AT THIS TIME...THE SIGNIFICANT WINTER WEATHER STILL FIGURES TO BE
WITH THE MAIN UPPER LOW.

WATER VAPOR IMAGERY SHOWS POWERFUL UPPER LOW EAST OF THE FOUR
CORNERS AREA THIS MORNING. THE LOW ACTUALLY MADE A BRIEF
RETROGRESSION TO THE SOUTHWEST....BUT PROFILERS NOW SHOW STRONGER
WINDS ON THE EAST SIDE OF THE LOW AND RECENT SAT TRENDS SHOW IT
HAS FINALLY BEGUN TO TURN TO THE EAST. THE TRACK OF THIS LOW
REMAINS THE BIG PROBLEM FOR TONIGHT INTO EARLY TUESDAY AS THERE
REMAINS A STRONG SIGNAL OF A SWATH OF HEAVY SNOWFALL JUST LEFT OF
THE TRACK OF MID LEVEL SYSTEM. RELATIVELY WARM GROUND TEMPS WILL
KEEP ACCUM DOWN SOMEWHAT EXPECT FOR THE ZONE OF HEAVIEST SNOWFALL
RATES...AND THIS REMAINS TOUGH TO PIN DOWN AT THIS TIME. IN ANY
CASE...ACCUMULATING SNOW SHOULD BEGIN TO IMPACT PORTIONS OF SE
OKLAHOMA SHORTLY AFTER 00Z AND INTO NW ARKANSAS BEFORE 06Z.

SO...HAVE UPGRADED TO A WINTER STORM WARNING FROM PITTSBURG AND
LATIMER NORTHEAST THROUGH CARROLL AND MADISON...WITH A WINTER WX
ADVISORY TO THE NORTH. THERE WILL LIKELY BE A VERY TIGHT GRADIENT
IN SNOWFALL ACCUM ALONG THE NORTHERN EDGE AS STRONG DEFORMATION
ZONE BECOMES ESTABLISHED. HAVE ALSO INCLUDED PUSH/CHOCTAW COUNTIES
IN A WATCH AS RECENT MODEL TRENDS INDICATE POTENTIAL FOR A MORE
SOUTHERLY TRACK. STILL VERY TOUGH TO SAY EXACTLY WHERE THE
HEAVIEST SNOW WILL FALL...BUT WITH STEEP LAPSE RATES WITHIN THE
COLD AIR LOCAL RATES OF 2-3 INCHES AN HOUR ARE NOT IMPOSSIBLE.

ONCE THE SYSTEM DEPARTS TUESDAY SKIES SHOULD CLEAR FAIRLY QUICKLY
BUT TEMPS WILL NOT WARM MUCH...ESPECIALLY IN AREAS WITH SIG SNOW
COVER. ANOTHER FRONT WILL PUSH TROUGH WED AND KEEP COOL TEMPS
AROUND INTO LATE IN THE WEEK...WITH A GOOD WARM UP BY NEXT
WEEKEND. STAYED CLOSE TO GUIDANCE THROUGHOUT THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  23  44  30 / 100  70   0   0
FSM   43  25  41  26 / 100  90  30   0
MLC   40  26  42  33 / 100  90   0   0
BVO   34  22  45  25 /  90  50   0   0
FYV   39  21  35  20 / 100  90  40   0
BYV   39  21  33  24 / 100  90  40   0
MKO   39  25  41  27 / 100  90  10   0
MIO   35  22  39  25 / 100  70  10   0
F10   38  25  42  29 / 100  90   0   0
HHW   44  28  46  36 / 100  90  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ062-OKZ063-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ063-
     OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.

     WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 6 AM TUESDAY FOR
     OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
     OKZ067.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ049-
     OKZ053-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019.

     WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ020-
     ARZ029.

&&

SHORT TERM...18
LONG TERM....14
Hazardous weather outlook, Mar 2, 9:11 PM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008

...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
	ONSET....NOW...ENDING BY 6AM.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
        ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW...ENDING BY 6AM

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
        ALONG WITH NORTHWEST ARKANSAS.

WINTER WEATHER.
	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...AFTER 5AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...NOW.

DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL.  THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS.  THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS.  PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.

WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.

STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS.  FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.

AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP.  THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW.  SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 3, 12:51 AM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CST MON MAR 3 2008

OKZ068>076-030745-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
1251 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...EASTERN
     PITTSBURG AND LATIMER

AT 1251 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF GORE TO 4 MILES SOUTHWEST OF
PITTSBURG...MOVING EAST AT 35 MPH.

A LARGE PORTION OF SOUTHEASTERN MUSKOGEE...SOUTHERN ADAIR...
SOUTHEASTERN CHEROKEE...SEQUOYAH...EASTERN MCINTOSH...HASKELL...
NORTHERN LE FLORE...EASTERN PITTSBURG AND LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 145 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH...AND BRIEF TORRENTIAL RAINFALL.  MOTORISTS SHOULD NOT CROSS
WATER COVERED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN.

LAT...LON 3565 9447 3471 9519 3470 9596 3567 9517
      3568 9448
TIME...MOT...LOC 0651Z 269DEG 33KT 3565 9506 3466 9583
Special weather statement, Mar 3, 1:01 AM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CST MON MAR 3 2008

ARZ001-002-010-011-019-020-OKZ069-072-030800-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-SEQUOYAH OK-WASHINGTON AR-
101 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...NORTHERN CRAWFORD...EASTERN BENTON AND
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

AT 101 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEA RIDGE TO 4 MILES EAST OF
CANEHILL TO 5 MILES SOUTHEAST OF BUNCH...MOVING EAST AT 30 MPH. MUCH
OF THE ALERT AREA WILL BE AFFECTED BY THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3648 9328 3613 9328 3611 9330 3611 9345
      3597 9342 3594 9347 3575 9360 3575 9367
      3560 9371 3562 9484 3594 9449 3650 9430
      3652 9379
TIME...MOT...LOC 0701Z 270DEG 26KT 3650 9409 3590 9432
          3562 9470
Special weather statement, Mar 3, 1:48 AM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 AM CST MON MAR 3 2008

ARZ019-020-029-OKZ049-072>076-030845-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-
148 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SEBASTIAN AND FRANKLIN

IN NORTHWEST ARKANSAS
     CRAWFORD

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN
     PUSHMATAHA AND LATIMER

AT 148 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO MOFFETT TO 7 MILES NORTHWEST OF DUNBAR...
MOVING NORTHEAST AT 30 MPH. A LARGE PORTION OF THE ALERT AREA WILL
BE AFFECTED BY THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3445 9578 3454 9568 3500 9541 3565 9449
      3570 9368 3539 9369 3538 9378 3530 9381
      3530 9389 3521 9392 3523 9400 3514 9403
      3507 9423 3496 9423 3491 9443 3453 9449
      3449 9502 3445 9507
TIME...MOT...LOC 0748Z 240DEG 29KT 3571 9382 3540 9445
          3454 9562
Special weather statement, Mar 3, 1:53 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CST MON MAR 3 2008

ARZ002-011-020-030845-
CARROLL AR-FRANKLIN AR-MADISON AR-
153 AM CST MON MAR 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND MADISON

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

AT 153 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRANDVIEW TO 2 MILES NORTHWEST OF TURNERS BEND...
MOVING EAST AT 40 MPH. MUCH OF THE ALERT AREA WILL BE AFFECTED BY
THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.

LAT...LON 3618 9327 3611 9330 3611 9345 3597 9342
      3588 9350 3577 9350 3576 9366 3566 9369
      3565 9399 3571 9398 3575 9389 3578 9396
      3651 9380 3650 9329
TIME...MOT...LOC 0753Z 271DEG 37KT 3642 9360 3569 9383
Local storm report, Mar 3, 2:53 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
03/03/2008                   SEBASTIAN          AR   EMERGENCY MNGR

            WATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE
            ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS
            OF THE CITY.

&&

MAT
Local storm report, Mar 3, 3:35 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
03/03/2008                   CRAWFORD           AR   LAW ENFORCEMENT

            NUMEROUS COUNTY ROADS UNDER WATER.

0330 AM     FLASH FLOOD      OZARK                   35.49N 93.83W
03/03/2008                   FRANKLIN           AR   LAW ENFORCEMENT

            STREETS IN OZARK AND NUMEROUS COUNTY ROADS UNDER WATER.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 6:48 PM CSTWind AdvisoryTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more11 hr
Mar 2, 7:00 PM CSTSpecial Weather StatementTSAOsage45 min
Mar 2, 7:36 PM CSTSpecial Weather StatementTSAChoctaw54 min
Mar 2, 7:46 PM CSTSpecial Weather StatementTSAOsage, Pawnee44 min
Mar 2, 8:15 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha45 min
Mar 2, 8:19 PM CSTSpecial Weather StatementTSALatimer, Pittsburg56 min
Mar 2, 8:58 PM CSTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 2, 9:03 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
Mar 2, 9:13 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner49 min
Mar 2, 9:35 PM CSTSpecial Weather StatementTSAPushmataha25 min
Mar 2, 9:38 PM CSTSevere Thunderstorm WarningTSAChoctaw, Pushmataha39 min
Mar 2, 9:44 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha46 min
Mar 2, 9:52 PM CSTSpecial Weather StatementTSADelaware23 min
Mar 2, 9:53 PM CSTSevere Thunderstorm WarningTSACreek, Okmulgee, Osage, Pawnee, Tulsa67 min
Mar 2, 10:20 PM CSTSevere Thunderstorm WarningTSALeFlore55 min
Mar 2, 10:37 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner53 min
Mar 2, 11:08 PM CSTSpecial Weather StatementTSACherokee, Delaware52 min
Mar 2, 11:28 PM CSTSpecial Weather StatementTSACherokee, Delaware, Mayes62 min
Mar 2, 11:57 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee48 min
Mar 3, 12:13 AM CSTSpecial Weather StatementTSAAdair, Delaware62 min
Mar 3, 12:51 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Sequoyah54 min
Mar 3, 1:44 AM CSTFlash Flood WarningTSAAdair, Haskell, Latimer, LeFlore, Sequoyah6 hr
Mar 3, 1:48 AM CSTSpecial Weather StatementTSALatimer, LeFlore57 min
Mar 3, 2:58 AM CSTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 3, 4:05 AM CSTWinter Storm WarningTSAAdair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more28 hr
Mar 3, 4:05 AM CSTWinter Weather AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more26 hr
Mar 3, 7:43 AM CSTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah3 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore24 hr
Mar 3, 8:04 AM CSTRiver Flood WarningTSALeFlore3 days
Mar 3, 8:18 AM CSTRiver Flood WarningTSAPushmataha31 hr
Mar 3, 8:54 AM CSTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah4 hr
Mar 3, 5:54 PM CSTRiver Flood WarningTSASequoyah7 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.